# SDR SWAA2022060603537

- Difficulty date: May 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INSPAR RIB STA 120.10 (RIB 4 CRACK IN LOWER TRANSITION RADIOUS OF THE VERTICAL STIFFENER POSITION 4. / CRACK FOUND AT CUT OUT AREA OF STIFFENER #4 IAW NDTM PART 6; 51-00-00 PROCEDURE 23. LENGTH OF CRACK : 0.218'  CUTOUT DAMAGED AT INSPAR RIB VERTICAL STIFFENER AREA AS PER B737-7 SRM 55-10-09-2R-5 FIG 204 DETAIL A.; FABRICATED REPAIR ANGLE AND REAPIR FILLER FROM 70 75-T6 0.063 ALSO FABRICATED REPAIR FILLER USING 7075-T6 0.025AS PER B737-700 SRM 51-10-09-2R REPAIR 5;TREATED AND PRIMED REPAIR PARTS AND CUT OUT AREAS AS PER B737-700 SRM 51-20-01-0G-0-A; INSTALLED REPAIR PARS AT RT HORIZONTAL STAB RIB #4 VERTICAL STIFFENER POSITION 4AS PERB 737-700 SRM 55-10-09-22R5
